# SDR USAA2012050100021

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 12,915 hours, 4,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING 22C.  INSTALLED NEW EMERGENCY LIGHT ASSEMBLY AT SEAT 22C.
